# SDR 2005UALA00532

- Difficulty date: June 9, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 41,487 hours, 15,251 cycles
- Engine: Pwa PW2037
- Engine time: 26,251 hours, 9,588 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO RT ENGINE OIL QTY AND PRESSURE IND.  RT ENGINE SHUTDOWN.  IN CRUISE LOSS OIL QTY & PRESSURE. CREW SHUTDOWN ENGINE. UPON LANDING FOUND EXHAUST OIL WETTED. ENGINE REMOVED. UPON DISASSEMBLY OF ENGINE FOUND NR 5 BEARING BAY HEAVILY COKED & NR 5 SCAVENGE LINE BLOCKED WITH COKE. UPON SEPARATION OF LPT FROM EXHAUST CASE FOUND NR 5 BEARING CARBON SEAL ASSEMBLIES CARBON ELEMENT SPINNING FREE WITH AXIAL PLAY BETWEEN FRONT & REAR SEAL PLATE ASSY. AXIAL PLAY DEMONSTRATES A INSUFFICIENT TORQUE OF THE SEAL PLATES IN THE ASSEMBLY. ROOT CAUSE OF THE OIL LOSS IS MISASSEMBLED NR 5 CARBON SEAL ASSY.
